# SDR CA060804002

- Difficulty date: July 29, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,511 hours
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95005
- Condition: Faulted
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE AN ELECTRICAL SMELL WAS APPARENT IN THE FRONT HALF OF THE CABIN.  EIGHT (8) CABIN LIGHT BALLASTS WERE FOUND AT FAULT.  ALL 8 WERE REPLACED AND AIRCRAFT WAS MONITORED FOR TWO HOURS FOR SNAG RE-OCCURENCE WITH NO FAULT FOUND.  AIRFRAME HOURS: 3602:31. CYCLES: 2780. (TC NR 20060804002)
